Dr. Bateman answers IOM questions from the community: Part 1
Clark Ellis brings us Part 1 of an interview with Dr. Lucinda Bateman, where she answered questions posed by the patient community ...
Discuss the article on the Forums.

Aescin - a most unusual response

Discussion in 'General Treatment' started by ramakentesh, Mar 22, 2012.

  1. ramakentesh

    ramakentesh Senior Member

    Messages:
    526
    Likes:
    89
    Recently my doctor ok'd the use of Horse Chestnut or aescin to combat dizziness from POTS. I took a minute dose and my BP went up to 197/106!
    ive been thinking about this hypertensive response to a minute dosage of this herbal preparation.
    it is reputed to act on serotonin receptors specific to the veins and via release of prostglandulins. The former has been found to be abnormal in CFS and through my own experience (supersensitivity to mild herbal SSRIs which suggested upregulated 5-HTa2 receptors at a guess) and the later has been implicated at least in a talk by Vanderbilt in the etiology of POTS. Interesting...
    Low peripheral serotonin activity causing upregulation of serotonic receptors in the vasculature?
     

See more popular forum discussions.

Share This Page